# SDR ASOA01270

- Difficulty date: December 5, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN IAH, THE LAVATORY SMOKE DETECTION SYSTEM WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
